# SDR SWAA2020042236434

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 747-847; L.B.L. 21; W.L. 155. / REMOVED AND INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT B.S. 727 TO B.S. 847. LBL 21; WL 155 ITEM #7532037; PO #779297 IAW SRM 51-40-02-0G-0; DWG #146A2500; DWG #146A7502; AIPC 53-42-51-06A
